EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series 150, No. 3 (1999)
Annals of Mathematics, II. Series   EMIS ELibM Electronic Journals

Annals of Mathematics
Vol. 150, No. 3, 1999 · Contents

Journal Home

All Journals

ELibM Home



Edward R. Goetze and Ralf J. Spatzier:
Smooth classification of Cartan actions of higher rank semisimple Lie groups and their lattices

Rita Gitik:
Doubles of groups and hyperbolic LERF $3$-manifolds

David Ginzburg, Stephen Rallis and David Soudry:
On explicit lifts of cusp forms from $GL_m$ to classical groups

Daqing Wan:
Dwork's conjecture on unit root zeta functions

Neil Robertson, P.D. Seymour and Robin Thomas:
Permanents, Pfaffian orientations, and even directed circuits

V. Bentkus and F. Götze:
Lattice point problems and distribution of values of quadratic forms

Barry Simon:
A new approach to inverse spectral theory. I: Fundamental formalism

Alex Furman:
Gromov's measure equivalence and rigidity of higher rank lattices

Alex Furman:
Orbit equivalence rigidity

Bjorn Poonen and Michael Stoll:
The Cassels-Tate pairing on polarized abelian varieties

Ji-Ping Sha:
A secondary Chern-Euler class

Svetlana Ya. Jitomirskaya:
Metal-insulator transition for the almost Mathieu operator

Sergei Merkulov and Lorenz Schwachhöfer:
Addendum to: Classification of irreducible holonomies of torsion-free affine connections

Publication date for this issue: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition